Bobkin

Bobkin

I was put on insulin because metformin upset my stomach. Some time later I had constant burning in stomuch. Had endoscopy ,colonoscopy and ct scan told nothing found And bloods were normal for 63 year old male. It was decided the insulin could be causing burning and I came off it. Burning abruptly stopped but then I got chest infection and went on strong anti biotite. Since then my stomach is all over the place and certain foods I enjoyed now make me I'll. I have constant diariahh and constipation and pains in my belly and unable to bring up wind which is most uncomfortable doc has given me meverberine which seems to help a little and ranatadine which gives me headaches and am waiting to see diabetic specialist on 7april this year for my inherited late onset type 2 diabetes can anyone help or relate to this .

1 Reply

oldestnewest
  • Hi cazbob,yes your right Metformin can upset your tummy,also antibiotics. I have chronic IBS,I also have Ephesema and anytime I have a chest infection the antibiotics crease me, my GP found one that didn't upset me but I can't remember the name of it. Strangely enough I've been reading a book this afternoon on IBS,and there was a list of medications what upset it,and Metformin was one of them. I only remembered that because I have a friend whose on Metformin and she has Diverculitis . Hope I've been of some help. I know only to well how you can feel with IBS or any Tummy problem. Take care and next time you need antibiotics ask your GP for one that doesn't upset your Tum.

You may also like...